Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/17879

Title: On a new class of holonomy groups in pseudo-Riemannian geometry
Authors: Bolsinov, Alexey V.
Tsonev, Dragomir
Issue Date: 2014
Publisher: © International Press
Citation: BOLSINOV, A.V. and TSONEV, D., 2014. On a new class of holonomy groups in pseudo-Riemannian geometry. Journal of Differential Geometry, 97 (3), pp.377-394
Description: This paper was accepted for publication in the Journal of Differential Geometry. The definitive published version can be found at: http://projecteuclid.org/euclid.jdg/1406033974
Version: Accepted for publication
URI: https://dspace.lboro.ac.uk/2134/17879
Publisher Link: http://intlpress.com/site/pub/pages/journals/items/jdg/_home/_main/index.html
ISSN: 0022-040X
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Bolsinov_Tsonev_final.pdfAccepted version292.82 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.